MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø13X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø13X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23331338S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: " non-union.Nail breakage".
 
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to d4 gtin.The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The device inspection revealed the following: the received nail is found completely broken from its proximal oblong hole.The microscopic view of the breakage surface indicates towards a fatigue failure.Lines of rest are visible in both distal and proximal fragments which shows that the nail has broken in a progressive manner due to repeated loads acting upon it.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, it is confirmed that the nail has got broken in a fatigued manner due to cyclic loading but to establish an exact root cause of the event requested information is missing in terms of x-rays, patient related information and medical records etc.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: " non-union.Nail breakage".

Brand Name
FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø13X380MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21417487
Report Number0008031020-2025-00334
Device Sequence Number15397408
Product Code HSB
UDI-Device Identifier07613327285918
UDI-Public(01)07613327285918(11)230417(17)330331(10)K12FFBD
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23331338S
Device Lot NumberK12FFBD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale